# SDR DALA1034009853

- Difficulty date: November 28, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL SUPPORT STA 617 LBL 22-44 IS BROKEN.  FABRICATED 1 EA FLOOR SUPPORT IAW DC9 SRM 53-10-3 FIG 10.  INSTALL 1EA FLOOR SUPPORT IAW DC9 SRM 51-30-2 PER DWG 59107601.
